# SDR SWIA201335731

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 26,949 hours, 22,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CLOSE BUTTON STUCK, DOOR WON'T OPEN.  FLT 5231 CLEANED MAIN CABIN DOOR CLOSE SWITCH, DOOR OPENS & CLOSES NORMALLY.  OPERATIONS CHECKED GOOD.
